# SDR AALA201807059026

- Difficulty date: June 23, 2018
- Submitted: July 5, 2018
- Operation: Air carrier
- Aircraft: N821AW
- Make and model: Airbus A319-132
- Aircraft serial: 1406
- Aircraft time: 57,704 hours, 25,358 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: D5746002720200
- Condition: Corroded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. CORROSION FOUND ON BOLT OF SLAT TRACK 9 LT WING LOCATED AT STA 9704, STR BTW RIB 18-RIB 19 AND BL BTW R 18 AND RIB 19. REPLACED BOLT PER AMM 27-84-66.
